# SDR SWIA202162454

- Difficulty date: September 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STRINGER 23L FOUND ADDITIONAL CORROSION ON STRINGER 22 L BETWEEN @FS295.00 & FS310.00   (C-CHECK RO 11-05-2021)   INSTALLED NEW STR 22L BETWEEN FS 280.00 TO FS 333.00 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31630 REV K AND REO 670-53-21-2156 REV -- DATE 2021-09-30 COMPLIED WITH 51-900-1002-SKY AND FORM M337, SEE CONTINUE CARD FOR MORE DETAILS . LEAK CHECK GOOD
